... a light sleeper but never as bad as recently)It got to the point where i could not nod off no matter what so after getting a physical and finding nothing wrong they said I had an anxiety problem and was given cipralex 10mg. Been on it for 17 days, doctor now said to go to 20mg. I finally started to sleep a bit at night these past four days but I noticed that my cognitive functioning is slower as well I dont have the energy levels that I used to have, I feel like my IQ has dropped and im terribly fatigued. Will all this go away? Its better than not sleeping but I still cannot function normally with these (i think) side effects? After 17 days im hoping the tired feeling will go away, did anyone experience fatigue and slower mental functioning? please advise?
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2009 • 11 answers
Posted 10 Aug 2010 • 3 answers
Posted 22 Oct 2015 • 2 answers
Posted 8 Feb 2016 • 1 answer
Posted 20 Oct 2016 • 2 answers